# SDR NWAA082633146

- Difficulty date: May 21, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 01796
- Aircraft time: 16,018 hours, 8,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FUSELAGE SKIN WAS DENTED FORWARD OF FRAME 74 BETWEEN S24-S25.  REPAIRED PER EA 32-212140.  (A)
